# SDR DL73S971785

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Engine: Pwa JT8D15A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 25,683 hours
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF, NUMBER 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  REDUCED POWER, LIGHT EXTINGUISHED.  NUMBER 1 ENGINE FAULT DETECTOR LIGHT WOULD NOT TEST.  RETURNED TO ATL.  FOUND NUMBER ONE ENGINE 13TH STAGE A/I DUCT CROSSOVER TUBE BLOWN AROUND THE 12 O'CLOCK POSITION.  REPLACED DUCT.
